Koh Khee Meng

Engineering Systems and Design (ESD)

Koh Khee Meng

faculty-koh-khee-meng
Title:

Adjunct Professor

Email:

Pillar / Cluster: Engineering Systems and Design 8 Somapah Road Building 1 Level 7 Singapore 487372

Education

  • Ph.D., University of Manitoba, Canada, 1971
  • M.Sc., University of Manitoba, Canada, 1969
  • B.Sc., Nanyang University, Singapore, 1968

Awards

  • Outstanding Alumni Award, Faculty of Science, National University of Singapore, 2014
  • Outstanding Educator Award, National University of Singapore, 2011
  • 20 Teaching Excellence Awards, National University of Singapore, 1993 – 2010
  • Service to Education Award (Silver), Ministry of Education, 2007

Selected Publications

Books

  • Graph Theory: Undergraduate Mathematics (with FM Dong, KL Ng & EG Tay), World Scientific, 2015.
  • Counting – 2nd Edition (with EG Tay), World Scientific, 2013.
  • Chromatic Polynomials and Chromaticity of Graphs (with FM Dong & KL Teo), World Scientific, 2005.
  • Principles and Techniques in Combinatorics (with CC Chen), World Scientific, 1992.

Research Articles

  • Broadcast domination in graph products of paths (with KW Soh), Australasian Journal of Combinatorics, 59 (2014), 342 – 351.
  • An upper bound for the total restrained domination number of graphs (with Z Maleki & B Omoomi), Graphs and Combinatorics, 29 (2013), 1443 – 1452.
  • The 3-connectivity of a graph and the multiplicity of zero ‘2’ of its chromatic polynomials (with FM Dong), Journal of Graph Theory, 70 (2011), 262 – 283.
  • On zero-free intervals in (1, 2) of chromatic polynomials of some families of graphs (with  FM Dong), SIAM Journal on Discrete Mathematics, 24 (2010), 370 – 378.
  • Bounds for the real zeros of chromatic polynomials (with FM Dong), Combinatrics, Probability & Computing, 17 (2008), 749 – 759.
  • Maximal independent sets in graphs with at most r cycles (with CY Goh, BE Sagan & VR Vatter), Journal of Graph Theory, 53 (2006), 270 – 282.
  • The orientation number of two complete graphs with linkages (with KL Ng), Discrete Mathematics, 295 (2005), 91 – 106.
  • On optimal orientations of Cartesian products of even cycles (with EG Tay), Networks, 32 (1998), 299 – 306.
  • Kings in multipartite tournaments (with BP Tan), Discrete Mathematics, 147 (1995), 171 – 183.
  • The search for chromatically unique graphs (with KL Teo), Graphs and Combinatorics, 6 (1990), 259 – 285.